Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


doc henry
Jul 14, 2005

Do you even know anthing about aids,meds or treatment of side affects?You seem only to recommend that the person see his doc or see a specialist!Can you answer questions with alittle more knowledge and provide possible answers rather than tell me to see a doctor?

Response from Dr. Henry

It often is not medically either possible or reasonable to comment in a forum like this without more specific information including a detailed history and physical examination. Perhaps due to my lack of skills outside the antiretroviral arena I rely heavily on many of my colleagues in other specialities which I find extremely helpful in my own practice. KH



Previous
Changing Meds
Next
sinuses help

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement